On Feferma's operational set theory

Jäger, Gerhard (2007). On Feferma's operational set theory. Annals of pure and applied logic, 150(1-3), pp. 19-39. Amsterdam: Elsevier 10.1016/j.apal.2007.09.001

[img]
Preview
Text
jae07.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (279kB) | Preview
[img] Text
1-s2.0-S0168007207000784-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (431kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)
08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)

UniBE Contributor:

Jäger, Gerhard Max

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0168-0072

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:01

Last Modified:

03 Sep 2019 15:18

Publisher DOI:

10.1016/j.apal.2007.09.001

Web of Science ID:

000251813400002

BORIS DOI:

10.7892/boris.26451

URI:

https://boris.unibe.ch/id/eprint/26451 (FactScience: 72029)

Actions (login required)

Edit item Edit item
Provide Feedback